Universidad Complutense de Madrid
E-Prints Complutense

On the Christoffel–Darboux formula for generalized matrix orthogonal polynomials

Impacto

Downloads

Downloads per month over past year

Álvarez Fernández, Carlos and Mañas Baena, Manuel (2014) On the Christoffel–Darboux formula for generalized matrix orthogonal polynomials. Journal of mathematical analysis and applications, 418 (1). pp. 238-247. ISSN 0022-247X

[img]
Preview
PDF
322kB

Official URL: http://dx.doi.org/10.1016/j.jmaa.2014.03.094


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We obtain an extension of the Christoffel–Darboux formula for matrix orthogonal polynomials with a generalized Hankel symmetry, including the Adler-van Moerbeke generalized orthogonal polynomials


Item Type:Article
Additional Information:

©2014 Elsevier Inc. All rights reserved.
MM thanks economical support from the Spanish “Ministerio de Economía y Competitividad” research project MTM2012-36732-C03-01, Ortogonalidad y aproximacion; Teoria y Aplicaciones.

Uncontrolled Keywords:Generalized matrix orthogonal polynomials; Christoffel–Darboux formula; multigradedHankel symmetry.
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:30968
Deposited On:19 Jun 2015 15:34
Last Modified:10 Dec 2018 15:09

Origin of downloads

Repository Staff Only: item control page